RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1997, Volume 61, Issue 3, Pages 75–90 (Mi izv126)  

This article is cited in 21 scientific papers (total in 21 papers)

$p$-adic Brownian motion

A. Kh. Bikulova, I. V. Volovichb

a Togliatti State Polytechnic Institute
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract:$p$-adic analogue of Brownian motion is constructed and studied. The properties of the trajectories of a $p$-adic Wiener process are studied using Vladimirov's $p$-adic differentiation operator. To construct the $p$-adic Brownian motion we use a $p$-adic analogue of the Paley–Wiener method and a stochastic pseudodifferential equation.

DOI: https://doi.org/10.4213/im126

Full text: PDF file (1158 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1997, 61:3, 537–552

Bibliographic databases:

Document Type: Article
MSC: 60J65, 60G20, 60G17
Received: 17.10.1996

Citation: A. Kh. Bikulov, I. V. Volovich, “$p$-adic Brownian motion”, Izv. RAN. Ser. Mat., 61:3 (1997), 75–90; Izv. Math., 61:3 (1997), 537–552

Citation in format AMSBIB
\Bibitem{BikVol97}
\by A.~Kh.~Bikulov, I.~V.~Volovich
\paper $p$-adic Brownian motion
\jour Izv. RAN. Ser. Mat.
\yr 1997
\vol 61
\issue 3
\pages 75--90
\mathnet{http://mi.mathnet.ru/izv126}
\crossref{https://doi.org/10.4213/im126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1478560}
\zmath{https://zbmath.org/?q=an:0896.60044}
\elib{http://elibrary.ru/item.asp?id=15055856}
\transl
\jour Izv. Math.
\yr 1997
\vol 61
\issue 3
\pages 537--552
\crossref{https://doi.org/10.1070/im1997v061n03ABEH000126}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YH77500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31144456832}


Linking options:
  • http://mi.mathnet.ru/eng/izv126
  • https://doi.org/10.4213/im126
  • http://mi.mathnet.ru/eng/izv/v61/i3/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Bikulov, “Stochastic $p$-adic equations of mathematical physics”, Theoret. and Math. Phys., 119:2 (1999), 594–604  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. S. V. Lyudkovskii, “Quasi-invariant and pseudo-differentiable measures with values in non-Archimedean fields on a non-Archimedean Banach space”, J. Math. Sci., 128:6 (2005), 3428–3460  mathnet  crossref  mathscinet  zmath  elib  elib
    3. V. S. Vladimirov, “Tables of Integrals of Complex-Valued Functions of $p$-Adic Arguments”, Proc. Steklov Inst. Math., 284, suppl. 2 (2014), S1–S59  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. S. V. Lyudkovskii, “Topological Transformation Groups of Manifolds over Non-Archimedean Fields, Their Representations, and Quasi-Invariant Measures, II”, Journal of Mathematical Sciences, 150:4 (2008), 2123–2223  mathnet  crossref  mathscinet  elib
    5. Albeverio S., Khrennikov A.Yu., Shelkovich V.M., “Harmonic analysis in the p-adic Lizorkin spaces: Fractional operators, pseudo-differential equations, p-adic wavelets, Tauberian theorems”, Journal of Fourier Analysis and Applications, 12:4 (2006), 393–425  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Khrennikov A.Y., Shelkovich V.M., “Distributional asymptotics and p-adic Tauberian and Shannon-Kotelnikov theorems”, Asymptotic Analysis, 46:2 (2006), 163–187  mathscinet  zmath  isi  elib
    7. Khrennikov A.Y., Kozyrev S.V., “Ultrametric random field”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 9:2 (2006), 199–213  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. S. A. Albeverio, Ya. I. Belopol'skaya, “Jump processes in $Q_p$ associated with nonlinear pseudo-differential equations”, J. Math. Sci. (N. Y.), 152:6 (2008), 799–816  mathnet  crossref  elib  elib
    9. Kenji Kamizono, “Symmetric stochastic integrals with respect top-adic Brownian motion†”, Stochastics An International Journal of Probability and Stochastic Processes, 79:6 (2007), 523  crossref  mathscinet  zmath  scopus  scopus
    10. S. V. Kozyrev, “Methods and Applications of Ultrametric and $p$-Adic Analysis: From Wavelet Theory to Biophysics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S1–S84  mathnet  crossref  crossref  zmath  isi  elib
    11. B. Dragovich, A. Yu. Khrennikov, S. V. Kozyrev, I. V. Volovich, “On p-adic mathematical physics”, P-Adic Num Ultrametr Anal Appl, 1:1 (2009), 1  crossref  mathscinet  scopus  scopus
    12. Proc. Steklov Inst. Math., 265 (2009), 115–130  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    13. Shelkovich, V, “p-Adic Haar Multiresolution Analysis and Pseudo-Differential Operators”, Journal of Fourier Analysis and Applications, 15:3 (2009), 366  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    14. V. M. Shelkovich, “$p$-adic evolution pseudo-differential equations and $p$-adic wavelets”, Izv. Math., 75:6 (2011), 1249–1278  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    15. A. YU. KHRENNIKOV, S. V. KOZYREV, K. OLESCHKO, A. G. JARAMILLO, M. de JESÚS CORREA LÓPEZ, “APPLICATION OF p-ADIC ANALYSIS TO TIME SERIES”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top, 16:04 (2013), 1350030  crossref  mathscinet  zmath  isi  scopus  scopus
    16. W. A. Zúñiga-Galindo, “The Non-Archimedean Stochastic Heat Equation Driven by Gaussian Noise”, J Fourier Anal Appl, 21:3 (2015), 600  crossref  mathscinet  scopus  scopus
    17. E. I. Zelenov, “The $p$-adic law of large numbers”, Izv. Math., 80:3 (2016), 489–499  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    18. E. I. Zelenov, “$p$-adic Brownian motion”, Izv. Math., 80:6 (2016), 1084–1093  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    19. A. Kh. Bikulov, A. P. Zubarev, “Polnye sistemy sobstvennykh funktsii operatora Vladimirova v $L^{2}(B_r)$ i $L^{2}(\mathbb{Q}_{p})$”, Fundament. i prikl. matem., 21:3 (2016), 39–56  mathnet
    20. Zuniga-Galindo W.A., “Non-Archimedean White Noise, Pseudodifferential Stochastic Equations, and Massive Euclidean Fields”, J. Fourier Anal. Appl., 23:2 (2017), 288–323  crossref  mathscinet  zmath  isi  scopus
    21. Dragovich B., Khrennikov A.Yu., Kozyrev S.V., Volovich I.V., Zelenov E.I., “P-Adic Mathematical Physics: the First 30 Years”, P-Adic Numbers Ultrametric Anal. Appl., 9:2 (2017), 87–121  crossref  mathscinet  zmath  isi  scopus  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:423
    Full text:159
    References:39
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019